MAUDE Adverse Event Report: CLINICAL INNOVATIONS CLEARVIEW UTERINE MANIPULATOR

CLINICAL INNOVATIONS CLEARVIEW UTERINE MANIPULATOR
Model Number UM700
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported "i am e-mailing with regards to your clearview uterine manipulator, with the 7cm blunt tip (ref: um700).We have had an event over the weekend with regards to a patient having retained a part of the manipulator and then they passed this.The item was the spacer that comes separately from the manipulator, in the box.".

Brand Name
CLEARVIEW UTERINE MANIPULATOR
Common Device Name
UTERINE MANIPULATOR
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
Manufacturer Contact
kellie stefaniak
747 w 4170 s
murray, UT 84123
8015169243
MDR Report Key13426408
Report Number1722684-2022-00001
Device Sequence Number14406128
Product Code LKF
UDI-Device Identifier00814247020017
UDI-Public00814247020017
Combination Product (Y/N)N
PMA/510(K) Number
K940681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/02/2023
Device Model NumberUM700
Device Lot Number214486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown